Advanced

Harmonic morphisms from even-dimensional hyperbolic spaces

Svensson, Martin LU (2003) In Mathematica Scandinavica 92(2). p.246-260
Abstract
In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
92
issue
2
pages
246 - 260
publisher
Matematisk Institut
external identifiers
  • wos:000184268900005
  • scopus:0041912533
ISSN
0025-5521
language
English
LU publication?
yes
id
581d32a5-e7b1-429e-a0eb-c91b5e212329 (old id 305921)
alternative location
http://www.mscand.dk/issue.php?year=2003&volume=92&issue=2
date added to LUP
2007-09-23 09:31:17
date last changed
2018-01-07 08:32:47
@article{581d32a5-e7b1-429e-a0eb-c91b5e212329,
  abstract     = {In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.},
  author       = {Svensson, Martin},
  issn         = {0025-5521},
  language     = {eng},
  number       = {2},
  pages        = {246--260},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Harmonic morphisms from even-dimensional hyperbolic spaces},
  volume       = {92},
  year         = {2003},
}